Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 3(147), Pages 231–232 (Mi umn5507)  

This article is cited in 1 scientific paper (total in 3 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On homogeneous vector bundles

A. L. Onishchik


Full text: PDF file (230 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 03.12.1968

Citation: A. L. Onishchik, “On homogeneous vector bundles”, Uspekhi Mat. Nauk, 24:3(147) (1969), 231–232

Citation in format AMSBIB
\Bibitem{Oni69}
\by A.~L.~Onishchik
\paper On homogeneous vector bundles
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 3(147)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn5507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259031}
\zmath{https://zbmath.org/?q=an:0185.24503}


Linking options:
  • http://mi.mathnet.ru/eng/umn5507
  • http://mi.mathnet.ru/eng/umn/v24/i3/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Lukatskii, “On homogeneous vector bundles and groups of diffeomorphism of compact homogeneous spaces”, Math. USSR-Izv., 9:6 (1975), 1203–1212  mathnet  crossref  mathscinet  zmath
    2. P. P. Belinskii, V. I. Belyi, V. Ya. Gutlyanskii, M. A. Lavrent'ev, B. V. Shabat, “Georgii Dmitrievich Suvorov (on his sixtieth birthday)”, Russian Math. Surveys, 35:2 (1980), 283–286  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Russian Math. Surveys, 58:6 (2003), 1245–1253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:262
    Full text:116
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021